# SDR FDEA201901060026

- Difficulty date: January 6, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD LEADING EDGE BEADED DOUBLER AT APPROXIMATELY STATION XOS 642 - 647 FOUND CRACK LEFT HAND WING OUTBOARD LEADING EDGE BEADED DOUBLER AT APPROXIMATELY STATION XOS 642 - XOS 647 REPAIRED AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
